MathSciNet Relay Station
MathSciNet bibliographic data
MR2398685 (2009d:34140) 34D40 (34C28 34D45 37D45)
Yu, P.; Liao, X. X. On the study of globally exponentially attractive set of a general chaotic system. Commun. Nonlinear Sci. Numer. Simul. 13 (2008), no. 8, 1495–1507.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement